Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:

Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

Volume: 74 • Issue: 6 • Year: 2010 • Total articles: 14<< Previous issue | Next issue >>
Table of Contents
The Scientific Legacy of Academician Iosif Izrailevich Vorovich: (On the 90th Anniversary of his Birth)
The oscillations of layered elastic media with a wavy boundary
V.A. Babeshko, O.M. Babeshko, and O.V. Yevdokimova
A coupled mixed problem for a system of electrodes on the surface of a prestressed electroelastic structurally inhomogeneous half-space
T.I. Belyankova, V.V. Kalinchuk, and V.A. Lyzhov
The theory of inverse problems in the linear mechanics of a deformable solid
A.O. Vatulyan
Analysis of the non-linear behaviour of circular membranes with an arbitrary radial profile
I.P. Getman, M.I. Karyakin, and Yu.A. Ustinov
The linear theory of dislocations and disclinations in elastic shells
L.M. Zubov
The contact problem for a two-layer spherical base
Ye.M. Kolosova and M.I. Chebakov
The Prandtl integrodifferential equation and the contact problem for a piecewise homogeneous plate
V.V. Silvestrov and A.V. Smirnov
Three-dimensional contact problems with friction for a composite elastic wedge
V.M. Aleksandrov and D.A. Pozharskii
The contact problem for a circular plate with a stress-free end face
N.A. Bazarenko
A stress recovery procedure for solving geometrically non-linear problems in the mechanics of a deformable solid by the finite element method
A.A. Rogovoi and O.S. Stolbova
Asymmetrically laminated piezoelectric bars
N.N. Rogacheva
Numerical modelling of regular structures with randomly perturbed structural elements
V.F. Koshelev and A.M. Linkov
A longitudinal crack in a prestressed physically non-linear elastic layer with free boundaries
L.A. Kostyreva
Volume: 74 • Issue: 6 • Year: 2010 • Total articles: 14<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Rambler's Top100